After 3 other types of blood pressure meds I'm taking 10mg bystolic 1/2 tab twice daily since having a major surgery that resuled in having a blood pressure problem along with palpations. Lately since my last visit at the cardiologist for blood pressure ,my blood pressure has been on the low side 94/95/97/100 over 60/61/63 pulse ranging from 60-71. The cardio said he would like to see the top number of blood pressure over 100 at least. I've been a little dizzy at times and it feels like i'm deep breathing just to relieve a feeling, like i need an adjustment from a chiro and heaviness in the neck area and it makes me feel low and kind of sluggish. My heart is fine I've had all types of test from cardio that have come back fine. Im wondering if my body is adjusting after the major operation and if the blood pressure med should be reduced further. I'm worried if the palpations will still be happening as the cardio after discussing these issues told me to stop the med for a week and keep monitoring the blood pressure to see if it rises more and report them. After reading the warnings for bystolic I'm worried about just not taking the med and it may cause other problems with my heart. I been walking for exercise since my surgery in May of this year to help with the blood pressure and palpataions plus changed my diet.
Your BP is too low and your doctor is right to suggest you go off. Unfortunately, the meds also control your PVCs so it's a catch 22. The important thing to remember is that the PVCs wont harm you if hyour heart structure is normal, which it sounds like yours is. The low BP can cause harm so you need to find a balance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.